# SDR ASAA1058216

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,214 hours, 3,413 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Faulty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DPI POPPED.  ACCOMPLISHED FIM 24 11 00 810 803 NO FMC CDU FAULTS REMOVED & REPLACED IDG FILTERS NO DEBRIS FOUND LEAK CHECK GOOD.
